How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Hearing in my right ear is very low. My ear rings very

Customer Question

Hearing in my right ear is very low. My ear rings very rarely. I went to ENT doctor. He gave me Xynosine and Rinoclenil sprays and Lorin Tab. He asked me go for MRI to check what’s the problem with your ears is. Report is attached. He is saying that mucous is accumulated in your ear nose tube. Please use these sprays and tablet. Most probably u have to go for surgery to remove mucous. I have another problem that is vertigo and vomiting. I don’t know whether it’s linked with my ear or i have stomach problem. I went to gastro doctor as well. He suggested some test. Reports attached. He gave me Risek and Ganaton. But this problem of vertigo and vomiting occurs randomly at times once in a week and at time may be once in 2 months. I don’t know whether I have stomach problem or it is due to my ear issue.
Submitted: 11 months ago.
Category: Health
Expert:  khagihara replied 11 months ago.

If the infection went into the middle ear through the ear-nose tube, it could cause the hearing problem. But it is not related to your stomach problem.

Expert:  khagihara replied 11 months ago.

However, if you have postnasal drip, it might irritate your stomach.

Customer: replied 11 months ago.
Sorry for delayed response. What is postnasal drip? How can i know i have postnasal drip?
Customer: replied 11 months ago.
My test reports have not indicated any problem related to stomach. Thats why it seems that it is due to inner ear
Expert:  khagihara replied 11 months ago.

When the mucus produced in the nose runs down the back of the nose to the throat, it is called Postnasal Drip. Do you feel it?

Customer: replied 11 months ago.
i feel bit in my throat
Expert:  khagihara replied 11 months ago.

It might irritate your stomach. But your stomach problem could not be related. Try over-the-counter proton pump inhibitor such as Nexium. It will take 2 weeks to take effect. If it doesn't work, you should have upper GI endoscopy.

Customer: replied 11 months ago.
I am using xynosine and rinoclenil sprays
Expert:  khagihara replied 11 months ago.

Okay. Have you tried to use proton pump inhibitor such as Nexium?

Customer: replied 11 months ago.
N0
Expert:  khagihara replied 11 months ago.

You should try it to see if it will help your stomach problem.